# SDR USAASB08115

- Difficulty date: November 22, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 0115
- Condition: Faulty
- Location: Cockpit
- Part time: 2,054 hours, 1,280 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CREW REPORTED A SPLIT FLAP CONDITION WHEN EXTENDING FLAPS FROM 10 TO 15 UNITS.  AFTER GO-AROUND, FLAPS CORRECTED TO NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT CLT.  CLT MAINTENANCE REMOVED AND REPLACED THE TRAILING EDGE FLAP POSITION INDICATOR PER MM 27-58-41.  ACCOMPLISHED SATISFACTORY FLAP ASYMMETRY CHECK AND TEST OF THE TRAILING EDGE POSITION INDICATION SYSTEM.
